# SDR WVBA2001005

- Difficulty date: January 25, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Condition: Leaking
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OBSERVED FUEL LEAK FROM PRESSURE REGULATOR CONTAINMENT VESSEL.  REMOVED CONTAINMENT VESSEL AND FOUND FUEL LEAKING FROM PARTING SURFACE AT THE TOP OF THE REGULATOR.
